hrcak mascot   Srce   HID

Original scientific paper

Stochastic perturbations method for a system of Riemann invariants

Olga S. Rozanova ; Department of Mechanics and Mathematics, Moscow State University, Moscow, Russia

Fulltext: english, pdf (149 KB) pages 573-580 downloads: 232* cite
APA 6th Edition
Rozanova, O.S. (2014). Stochastic perturbations method for a system of Riemann invariants. Mathematical Communications, 19 (3), 573-580. Retrieved from https://hrcak.srce.hr/130117
MLA 8th Edition
Rozanova, Olga S.. "Stochastic perturbations method for a system of Riemann invariants." Mathematical Communications, vol. 19, no. 3, 2014, pp. 573-580. https://hrcak.srce.hr/130117. Accessed 14 Apr. 2021.
Chicago 17th Edition
Rozanova, Olga S.. "Stochastic perturbations method for a system of Riemann invariants." Mathematical Communications 19, no. 3 (2014): 573-580. https://hrcak.srce.hr/130117
Harvard
Rozanova, O.S. (2014). 'Stochastic perturbations method for a system of Riemann invariants', Mathematical Communications, 19(3), pp. 573-580. Available at: https://hrcak.srce.hr/130117 (Accessed 14 April 2021)
Vancouver
Rozanova OS. Stochastic perturbations method for a system of Riemann invariants. Mathematical Communications [Internet]. 2014 [cited 2021 April 14];19(3):573-580. Available from: https://hrcak.srce.hr/130117
IEEE
O.S. Rozanova, "Stochastic perturbations method for a system of Riemann invariants", Mathematical Communications, vol.19, no. 3, pp. 573-580, 2014. [Online]. Available: https://hrcak.srce.hr/130117. [Accessed: 14 April 2021]

Abstracts
Based on our results [1] on a representation of solutions to the Cauchy problem for multidimensional non-viscous Burgers equation obtained by a method of stochastic perturbation of the associated Langevin system, we deduce an explicit asymptotic formula for smooth solutions to the Cauchy problem for any genuinely nonlinear hyperbolic system of equations written in the Riemann invariants.

Keywords
Riemann invariants; stochastic perturbation; the Cauchy problem; representation of solution; associated conservation laws

Hrčak ID: 130117

URI
https://hrcak.srce.hr/130117

Visits: 377 *